# SDR CA130117010

- Difficulty date: January 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 63,422 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) APPROXIMATELY 1 HR AFTER TAKEOFF THE CREW REPORTED THEY HAD LOST THEIR BLUE HYDRAULIC SYSTEM.  AT THE TIME OF THIS REPORT THERE HAVE BEEN NO FURTHER COMPLICATIONS, ITEM RESOLVE UNDER MDDR: 87626, HYD LINE TO BLUE SYSTEM DAMPENER REPLACED IAW AMM 29-12-00, LEAK CHECK SATISFACTORY.
